Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 45, NWS El Paso, TX

August 14, 2014Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 14, 2014, 8:07 PM MDT for Sierra County, New Mexico. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2014, 8:07 PM MDT (02:07 UTC)
Expired
Aug 15, 2014, 4:00 AM MDT
In force
8 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 146 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1378 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WGUS54 KEPZ 150207
FFWEPZ
NMC051-151000-
/O.NEW.KEPZ.FF.W.0045.140815T0207Z-140815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
807 PM MDT THU AUG 14 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 400 AM MDT FRIDAY

* AT 801 PM MDT...RAINFALL AND FLOODING REPORTS AROUND KINGSTON      
  SUGGEST STRONGER RUNOFF THAN PREVIOUSLY EXPECTED INTO PERCHA       
  CREEK...TRUJILLO CANYON...AND TIERRA BLANCA CANYON. LOW WATER      
  CROSSINGS ON HIGHWAY 27 BETWEEN HILLSBORO AND LAKE VALLEY          
  WILL BECOME DANGEROUSLY FLOODED...AND STRONGER FLOWS CAN BE        
  EXPECTED IN PERCHA CREEK NEAR AND BELOW HILLSBORO. 

ROADS AND PROPERTIES MAY BE CUT-OFF IN SECO...ANIMAS... AND PERCHA 
BASINS AS FAR DOWNSTREAM AS CABALLO LAKE LATER TONIGHT. IT WILL TAKE 
SEVERAL HOURS FOR WATER TO REACH THE RIO GRANDE VALLEY.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...
  KINGSTON...
  ARREY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3295 10780 3298 10770 3296 10729 3284 10729
      3281 10754 3283 10775 3286 10778 3290 10778
      3291 10776 3293 10778 3295 10777

$$

HARDIMAN
1 follow-up statement
316 
WGUS74 KEPZ 150553
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1153 PM MDT THU AUG 14 2014

NMC051-151000-
/O.CON.KEPZ.FF.W.0045.000000T0000Z-140815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
1153 PM MDT THU AUG 14 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SIERRA
COUNTY UNTIL 400 AM MDT...

* AT 1152 PM MDT...EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINS OVER 
THE EAST SLOPES OF THE BLACK RANGE CONTINUES TO WORK EAST DOWN THE 
ARROYOS HEADING TO THE RIO GRANDE RIVER.

LOCATIONS IMPACTED INCLUDE...
  ARREY...
  CABALLO LAKE STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS OR LOW WATER CROSSING. IT ONLY TAKES A FEW INCHES OF 
SWIFTLY  FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3284 10729 3281 10752 3297 10750 3296 10729

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:09 PM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, Aug 14, 2:09 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
209 PM MDT THU AUG 14 2014

.SYNOPSIS...
MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO SOUTHERN NEW MEXICO
AND WEST TEXAS THROUGH THE WEEKEND. AS A RESULT THERE WILL BE
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE REGION WITH
THE THREAT OF HEAVY WITH A FEW AREAS EXPERIENCING FLOODING. HIGH
PRESSURE ALOFT WILL PRODUCE DRIER RESULT IN A DECREASE IN
THUNDERSTORM COVERAGE LATER NEXT WEEK.

&&

.DISCUSSION...
MORNING SOUNDING SHOWING SUBSTANTIAL MOISTURE AND INSTABILITY WITH
A 1.6 PRECIPITABLE WATER AND A 1600 J/KG CAPE. MOISTURE WAS ALSO
DEEP AND THERE WAS LITTLE CONVECTIVE INHIBITION. WEAK UPPER
WAVE/VORT AXIS EXPECTED TO MOVE ACROSS THE CWA THIS AFTERNOON AND
TONIGHT THUS GENERATING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. DEEP MOISTURE AND HIGH FREEZING LEVELS INDICATE
STORMS WILL BE EFFICIENT RAIN PRODUCERS WHILE WIND PROFILE
IS FAVORABLE OF SLOW MOVING AND/OR BACK BUILDING CELLS. THUS RISK
OF FLOODING WILL EXIST. FLASH FLOOD WATCH WAS ISSUES EARLIER FOR
NEW MEXICO ZONES BUT BELIEVE HEAVY RAINS WILL OCCUR OVER A FEW
AREAS IN WEST TEXAS AS WELL. WHILE HEATING AND DYNAMICS WILL
INITIATE STORMS THIS AFTERNOON EXPECT SUBSEQUENT OUTFLOWS TO HELP
SUSTAIN ACTIVITY THIS EVENING.

LEE SURFACE TROUGH WILL BECOME ESTABLISHED ALONG THE
NEW MEXICO FRONT RANGE ON FRIDAY WITH LOW LEVEL FLOW BECOMING MORE
WESTERLY FRIDAY AND SATURDAY. DESPITE THIS DRY AIR ADVECTION WILL
BE RATHER SLIGHT AS SURFACE DEWPOINTS TO THE WEST ARE GENERALLY
ABOVE 50. THUS PRECIPITABLE WATER WILL REMAIN AROUND 1.2 TO 1.5
INCHES FRIDAY AND SATURDAY BEFORE DIMINISHING TO AROUND 1.1 TO 1.3
ON SUNDAY. AIR MASS WILL ALSO REMAIN UNSTABLE WITH MUCAPES AROUND
600 TO 1200 J/KG MOST LOCATIONS. RIDGE ALOFT WILL RESULT IN WEAK
LARGE SCALE SUBSIDENCE BUT FORECAST SOUNDINGS SHOW LITTLE OR NO
CONVECTIVE INHIBITION SO EXPECT SURFACE HEATING AND OUTFLOWS TO
GENERATE SCATTERED CONVECTION FRIDAY AND SATURDAY. WIND PROFILES
WILL REMAIN CONDUCIVE FOR SLOW MOVING AND/OR BACK BUILDING CELLS
SO POTENTIAL FOR HEAVY RAIN WILL CONTINUE.

SUNDAY AND BEYOND STRONG UPPER RIDGE WILL DEVELOP AN EAST TO WEST
AXIS ACROSS CENTRAL AND SOUTHERN NEW MEXICO WHICH WILL KEEP WARM
AIR AND WEAK BUT PERSISTENT SUBSIDENCE ACROSS THE CWA. IN ADDITION
THIS PATTERN WILL TEND TO STEER MOST UPPER WAVES/DISTURBANCES
SOUTH AND WEST OF THE REGION. THIS TREND WILL RESULT IN SOME
DECREASE IN STORM COVERAGE LATER PERIODS. DESPITE THIS
PRECIPITABLE WATER WILL REMAIN AROUND AN INCH WITH CAPES FROM 500
TO 1000 J/KG MOST AREAS. THUS ISOLATED STORMS ARE OUTLOOKED MOST
OF THE CWA EXCEPT FOR SCATTERED COVERAGE HIGHER MOUNTAINS AND
NEAR THE ARIZONA BORDER.

&&

.AVIATION...VALID 15/00Z - 16/00Z...
UPPER RIDGE AXIS JUST TO THE E OF OUR CWA IS INTERACTING WITH A
TROUGH OF LOW PRESSURE OVER THE WESTERN U.S. AND IS CHANNELING IN
SUBTROPICAL MOISTURE NORTHWARD INTO OUR AREA. 00Z-09Z: GNLY THRU PD
SCT-BKN 50-080 SCT-BKN 100-140 SCT-BKN 200-250. SCT AREAS VRB25G35KT
3SM TSRA BKN040SB OVC100. ISOLD MVFR/IFR VRB30G30KT 1SM +TSRA BKN020
OVC050 ESPLY BETWEEN 00Z-09Z. TS MOVMT GNLY N 5-10 MPH. AFT 09Z:
SCT070 SCT-BKN 100-140 SCT-BKN 200-250 SFC WINDS W TO NW 5 TO 10 KTS.

&&

.FIRE WEATHER...
MOIST AND UNSTABLE CONDITIONS CONTINUE AS A SUBTROPICAL MOISTURE
PLUME FROM BAJA MEXICO MOVES INTO SOUTHWESTERN NEW MEXICO AND THEN
NORTH EASTWARD. AGAIN SCATTERED LOWLAND AND NUMEROUS MOUNTAIN
THUNDERSTORMS ARE LIKELY WITH SOME CAPABLE OF PRODUCING HEAVY
RAINFALL WITH LOCALIZED FLASH FLOODING. HIGH PRESSURE ALOFT WILL
STRENGTHEN OVER THE AREA BY FRIDAY RESULTING IN LESS CONVECTIVE
ACTIVITY THROUGH THE WEEKEND INTO NEXT WEEK ALONG WITH WARMER
DAYTIME TEMPERATURES SLIGHTLY ABOVE NORMAL. THE MIN RH FIELD WILL
RUN FROM 35% TO 45% LOWLANDS AND 45% TO 55% HIGHLANDS THURSDAY
DROPPING ABOUT 5% ALL AREAS ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  92  72  95  73 /  30  30  30  40  30
SIERRA BLANCA           67  90  68  93  67 /  20  30  30  40  30
LAS CRUCES              69  90  68  94  68 /  40  30  30  30  30
ALAMOGORDO              67  92  67  95  68 /  30  40  30  30  30
CLOUDCROFT              51  71  51  71  51 /  50  50  50  40  40
TRUTH OR CONSEQUENCES   68  89  68  92  68 /  40  40  30  20  20
SILVER CITY             63  85  62  89  63 /  40  50  40  30  30
DEMING                  68  90  68  94  68 /  40  40  40  30  30
LORDSBURG               68  89  68  93  68 /  40  40  40  30  30
WEST EL PASO METRO      72  94  72  95  73 /  30  30  30  40  30
DELL CITY               68  93  69  94  68 /  20  40  40  40  40
FORT HANCOCK            73  94  73  94  73 /  30  30  30  40  30
LOMA LINDA              67  88  68  89  68 /  30  40  30  40  30
FABENS                  71  94  71  95  71 /  30  30  30  40  30
SANTA TERESA            71  90  70  95  71 /  30  30  30  40  30
WHITE SANDS HQ          69  93  70  95  70 /  30  30  30  30  30
JORNADA RANGE           67  92  67  95  67 /  40  30  30  30  30
HATCH                   67  91  67  98  66 /  40  40  30  30  30
COLUMBUS                70  89  69  91  69 /  40  40  30  30  30
OROGRANDE               69  93  69  94  70 /  30  40  30  30  30
MAYHILL                 57  78  57  78  57 /  50  50  50  40  40
MESCALERO               57  80  57  82  57 /  50  50  50  40  30
TIMBERON                56  80  57  81  57 /  50  50  40  50  40
WINSTON                 59  81  57  84  58 /  60  50  50  30  30
HILLSBORO               63  86  63  89  64 /  40  40  40  30  20
SPACEPORT               67  90  67  94  68 /  40  30  30  20  20
LAKE ROBERTS            60  81  61  86  60 /  60  60  50  30  30
HURLEY                  64  84  64  90  65 /  40  40  40  30  30
CLIFF                   62  89  64  93  64 /  50  50  40  30  20
MULE CREEK              59  85  58  86  58 /  50  50  40  20  20
FAYWOOD                 64  87  65  90  65 /  40  40  40  30  30
ANIMAS                  69  87  68  91  69 /  40  50  40  30  30
HACHITA                 67  92  66  93  68 /  40  40  40  30  30
ANTELOPE WELLS          65  89  65  89  65 /  40  40  40  30  30
CLOVERDALE              63  85  64  87  64 /  40  50  40  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NMZ401>417.

TX...NONE.
&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, Aug 14, 11:23 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1123 AM MDT THU AUG 14 2014

NMZ401>417-TXZ418>424-151700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1123 AM MDT THU AUG 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS
AFTERNOON AND TONIGHT. WITH HIGH MOISTURE CONTENT IN THE
ATMOSPHERE...LOCAL HEAVY RAINFALL AND FLOODING REMAINS A POSSIBILITY
WITH OVER 2 INCHES OF RAIN FALLING OVER A FEW LOCATIONS.
A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHWESTERN
NEW MEXICO UNTIL MIDNIGHT. WIND GUSTS TO 50 MPH ALSO POSSIBLE WITH
SOME STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS WILL CONTINUE ON FRIDAY...ALONG WITH THE
POTENTIAL FOR HEAVY RAIN AND FLOODING. DECREASING THUNDERSTORM
COVERAGE EXPECTED SATURDAY AND BEYOND AS DRIER AIR MOVES INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Special weather statement, Aug 14, 3:52 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
352 PM MDT THU AUG 14 2014

NMZ417-TXZ420-421-142245-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM-SALT
BASIN TX-
352 PM MDT THU AUG 14 2014

...STRONG THUNDERSTORMS THREATENING EXTREME SOUTHERN OTERO AND
NORTHERN HUDSPETH COUNTIES THROUGH 445 PM MDT...

AT 349 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS STRETCHING FROM NORTHEAST OF
LOMA LINDA TO NEAR CORNUDAS...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO
FLOODING.

LOCATIONS IMPACTED INCLUDE...
  CORNUDAS...
  PORTIONS OF U.S. HIGHWAY 62-180.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3201 10587 3199 10522 3164 10532 3180 10589
TIME...MOT...LOC 2151Z 250DEG 9KT 3181 10544

HARDIMAN
Special weather statement, Aug 14, 6:54 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
654 PM MDT THU AUG 14 2014

NMZ411-413-150145-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN
NM-
654 PM MDT THU AUG 14 2014

...STRONG THUNDERSTORMS THREATENING EASTERN DONA ANA AND EXTREME
WESTERN OTERO COUNTIES THROUGH 745 PM MDT...

AT 650 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 17 MILES EAST OF LAS CRUCES...MOVING NORTHEAST
AT 5 MPH.

THIS STORM WAS OVER THE SOUTHEAST FLANK OF ORGAN MOUNTAINS AND WILL
SLOWLY MOVE TOWARDS WHITE SANDS MISSILE RANGE MAIN POST IN THE NEXT
HALF HOUR. OTHER THUNDERSTORMS MAY DEVELOP OVER OTHER PARTS OF THE
ORGAN MOUNTAIN IN THE NEXT HOUR.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO FLOODING.

LOCATIONS IMPACTED INCLUDE...
  WHITE SANDS MAIN POST...
  AGUIRRE SPRINGS...
  DRIPPING SPRINGS...
  TALAVERA...
  ORGAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3244 10666 3249 10638 3224 10638 3225 10668
TIME...MOT...LOC 0053Z 203DEG 4KT 3235 10650

HARDIMAN
Local storm report, Aug 14, 7:34 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
734 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HEAVY RAIN       KINGSTON                32.92N 107.70W
08/14/2014  M1.45 INCH       SIERRA             NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1400356

TRIPOLI
Local storm report, Aug 14, 7:56 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
756 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      TRUTH OR CONSEQUENCES   33.14N 107.25W
08/14/2014                   SIERRA             NM   ---CALL LIST---

            NUMEROUS COUNTY ROADS FLOODED... DISP/911

&&

EVENT NUMBER EPZ1400357

TRIPOLI
Local storm report, Aug 14, 8:06 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
806 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      KINGSTON                32.92N 107.70W
08/14/2014                   SIERRA             NM   ---CALL LIST---

&&

EVENT NUMBER EPZ1400358

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:19 PM MDTAreal Flood AdvisoryEPZDoña Ana116 min
Aug 14, 6:54 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Aug 14, 6:59 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 14, 7:07 PM MDTFlash Flood WarningEPZLuna3 hr
Aug 14, 7:21 PM MDTAreal Flood AdvisoryEPZSierra8 hr
Aug 14, 7:42 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 14, 7:56 PM MDTFlash Flood WarningEPZSierra6 hr
Aug 14, 8:26 PM MDTFlash Flood WarningEPZSierra2 hr
Aug 14, 9:15 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra2 hr
Aug 14, 11:29 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Aug 15, 5:06 AM MDTFlash Flood WatchEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra19 hr
Aug 15, 1:42 PM MDTAreal Flood AdvisoryEPZGrant, Sierra2 hr
Aug 15, 2:44 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo2 hr
Aug 15, 4:08 PM MDTAreal Flood AdvisoryEPZGrant, Sierra112 min
Aug 15, 5:19 PM MDTSevere Thunderstorm WarningEPZGrant, Luna41 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.